Numerical range of some doubly stochastic matrices

Kristin A. Camenga, Patrick X. Rault, Daniel J. Rossi, Tsvetanka Sendova, Ilya M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

A classification of all possible shapes is given for numerical ranges of 4×4 doubly stochastic matrices. The tests determining the shape are also provided, along with illustrating examples.

Original languageEnglish (US)
Pages (from-to)40-47
Number of pages8
JournalApplied Mathematics and Computation
Volume221
DOIs
StatePublished - 2013

Keywords

  • Doubly stochastic matrices
  • Numerical range

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Numerical range of some doubly stochastic matrices'. Together they form a unique fingerprint.

Cite this